# SDR AALA202302072203

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 26,438 hours, 10,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Guide Arm
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR HARD TO CLOSE FROM THE INSIDE. OPERATIONS CHECKS OK FROM THE OUTSIDE HANDLE. FOUND GUIDE ARM OUT OF ADJUSTMENT. ADJUSTED GUIDE ARM AND STOP PINS PER AMM 52-11-00.
